# SDR FDEA201407221919

- Difficulty date: July 22, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 91,706 hours, 38,033 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NEA601315
- Condition: Cracked
- Location: Bs 1160
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED APPROXIMATELY TWO INCHES IN LENGTH. FOUND DURING HIGH FREQUENCY EDDY CURRENT INSPECTION INSIDE CTR ACCESSORY BAY AT BS 1160 BETWEEN LONGERON 37 - 38R.  SKIN REPAIRED IAW EA 8-5310-T0309914 REVISION B PART 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 122.
